Contact Us
Tarrytown-SleepyHollow Daily Voice serves Sleepy Hollow & Tarrytown

Menu

Tarrytown-SleepyHollow Daily Voice serves Sleepy Hollow & Tarrytown

Nearby Towns

Breaking News: Route 119 Lane Closures Affect Motorists In Greenburgh
police & fire

One Dead, Two Hospitalized Following Potential Overdoses In Westchester

New Rochelle police are investigating a possible fatal overdose.
New Rochelle police are investigating a possible fatal overdose. Photo Credit: File

One man is dead and two others are being treated in separate hospitals after suffering from potential overdoses in Westchester.

Officials confirmed that at approximately 11 p.m. on Monday night, first responders were dispatched to a Pinebook Road home in New Rochelle to treat three unresponsive men, whose identities have not been released.

The victims were found unresponsive after suffering from potential heroin overdoses, and had to be treated with Naloxone (Narcan), according to reports . They were then transported to a pair of local hospitals for treatment.

According to drugs.com, Naloxone blocks or reverses the effects of opioid medication, including extreme drowsiness, slowed breathing or loss of consciousness. It is used to treat a drug overdose in an emergency situation.

The investigation into Monday night’s incident in New Rochelle is ongoing. Keep following Daily Voice for more details as they become available.

Welcome to

Tarrytown-SleepyHollow Daily Voice!

Serves Sleepy Hollow & Tarrytown

This is a one time message inviting you to keep in touch

Get important news about your town as it happens.